Yeol-Je Cho
Yeol-Je Cho
Professor and Ph. D., Department of Mathematics Education, Gyeongsang National University
gnu.ac.kr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces
X Qin, YJ Cho, SM Kang
Journal of Computational and Applied Mathematics 225 (1), 20-30, 2009
3812009
Compatible mappings of type (A) and common fixed points
G Jungck
Math. Japon. 38, 381-390, 1993
3471993
Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings
YJ Cho, H Zhou, G Guo
Computers & Mathematics with Applications 47 (4-5), 707-717, 2004
2932004
Iterative approximations of fixed points and solutions for strongly accretive and strongly pseudo-contractive mappings in Banach spaces
SS Chang, YJ Cho, BS Lee, JS Jung, SM Kang
Journal of Mathematical Analysis and Applications 224 (1), 149-165, 1998
2371998
Nonlinear Operator Theory in Probablistic Metric Spaces
S Chang, YJ Cho, S Kang
Nova Publishers, 2001
2122001
Fixed point in fuzzy metric spaces
Y Zhou
Bio-Inspired Computing-Theories and Applications, 659-663, 2014
2042014
Remarks on R-weakly commuting mappings and common fixed point theorems
HK Pathak, YJ Cho, SM Kang
BULLETIN-KOREAN MATHEMATICAL SOCIETY 34, 247-258, 1997
1891997
Common fixed point theorems on generalized distance in ordered cone metric spaces
YJ Cho, R Saadati, S Wang
Computers & Mathematics with Applications 61 (4), 1254-1260, 2011
1832011
Sensitivity analysis for strongly nonlinear quasi-variational inclusions
RP Agarwal, YJ Cho, NJ Huang
Applied Mathematics Letters 13 (6), 19-24, 2000
1732000
Inequalities of Hadamard's type for Lipschitzian mappings and their applications
SS Dragomir, YJ Cho, SS Kim
Journal of Mathematical Analysis and Applications 245 (2), 489-501, 2000
1732000
Topological degree theory and applications
YJ Cho, YQ Chen
CRC Press, 2006
1712006
Demi-closed principle and weak convergence problems for asymptotically nonexpansive mappings
S Chang, YJ Cho, H Zhou
J. Korean Math. Soc 38 (6), 1245-1260, 2001
1712001
Iterative methods for nonlinear operator equations in Banach spaces
S Chang, YJ Cho, H Zhou
Nova Science Pub Incorporated, 2002
1652002
Theory of 2-inner product spaces
YJ Cho
Nova Science Pub Incorporated, 2001
1602001
Common fixed points of compatible maps of type (β) on fuzzy metric spaces
YJ Cho, HK Pathak, SM Kang, JS Jung
Fuzzy sets and systems 93 (1), 99-111, 1998
1591998
Nonlinear relaxed cocoercive variational inclusions involving (A, η)-accretive mappings in Banach spaces
HY Lan, YJ Cho, RU Verma
Computers & Mathematics with Applications 51 (9-10), 1529-1538, 2006
1572006
Geometry of linear 2-normed spaces
RW Freese, YJ Cho
Nova Publishers, 2001
1542001
Partial ordering methods in nonlinear problems
D Guo, YJ Cho, J Zhu
Nova Publishers, 2004
1432004
Numerical methods for equations and its applications
IK Argyros, YJ Cho, S Hilout
CRC Press, 2012
1352012
Fixed point theorems for compatible mappings of type (P) and applications to dynamic programming
HK Pathak, YJ Cho, SM Kang, BS Lee
Le Matematiche 50 (1), 15-33, 1995
1351995
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20